# SDR CA050825001

- Difficulty date: August 17, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Hughes 269C
- Aircraft time: 2,795 hours
- Engine: Lyc HIO360D1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Ring
- Part number: LW19047
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN)  HEAVY OIL CONSUMPTION CYLINDER NR 3.  OIL RING NOT PERFORMING ITS WORK. REMOVED AND SENT FOR REPAIR.   REINSTALLED CYLINDER.
